Nonlinear scalar field equations in ℝN: Mountain pass and symmetric mountain pass approaches

Jun Hirata, Norihisa Ikoma, Kazunaga Tanaka

研究成果: Article

48 引用 (Scopus)

抄録

We study the existence of radially symmetric solutions of the following nonlinear scalar field equations in ℝN : -Δu = g(u) in ℝN', u ∈ H1 (ℝN). We give an extension of the existence results due to H. Berestycki, T. GaIloüe't and O. Kavian [2]. We take a mountain pass approach in H1(ℝ N) and introduce a new method generating a Palais-Smale sequence with an additional property related to Pohozaev identity.

元の言語English
ページ(範囲)253-276
ページ数24
ジャーナルTopological Methods in Nonlinear Analysis
35
発行部数2
出版物ステータスPublished - 2010 9 10
外部発表Yes

Fingerprint

Pohozaev Identity
Mountain Pass
Radially Symmetric Solutions
Scalar Field
Existence Results

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

Nonlinear scalar field equations in ℝN : Mountain pass and symmetric mountain pass approaches. / Hirata, Jun; Ikoma, Norihisa; Tanaka, Kazunaga.

:: Topological Methods in Nonlinear Analysis, 巻 35, 番号 2, 10.09.2010, p. 253-276.

研究成果: Article

@article{e5839ad5b0d24b0e9b773a281b3b239d,
title = "Nonlinear scalar field equations in ℝN: Mountain pass and symmetric mountain pass approaches",
abstract = "We study the existence of radially symmetric solutions of the following nonlinear scalar field equations in ℝN : -Δu = g(u) in ℝN', u ∈ H1 (ℝN). We give an extension of the existence results due to H. Berestycki, T. GaIlo{\"u}e't and O. Kavian [2]. We take a mountain pass approach in H1(ℝ N) and introduce a new method generating a Palais-Smale sequence with an additional property related to Pohozaev identity.",
keywords = "Minimax methods, Nonlinear scalar field equations, Radially symmetric solutions",
author = "Jun Hirata and Norihisa Ikoma and Kazunaga Tanaka",
year = "2010",
month = "9",
day = "10",
language = "English",
volume = "35",
pages = "253--276",
journal = "Topological Methods in Nonlinear Analysis",
issn = "1230-3429",
publisher = "Juliusz Schauder Center",
number = "2",

}

TY - JOUR

T1 - Nonlinear scalar field equations in ℝN

T2 - Mountain pass and symmetric mountain pass approaches

AU - Hirata, Jun

AU - Ikoma, Norihisa

AU - Tanaka, Kazunaga

PY - 2010/9/10

Y1 - 2010/9/10

N2 - We study the existence of radially symmetric solutions of the following nonlinear scalar field equations in ℝN : -Δu = g(u) in ℝN', u ∈ H1 (ℝN). We give an extension of the existence results due to H. Berestycki, T. GaIloüe't and O. Kavian [2]. We take a mountain pass approach in H1(ℝ N) and introduce a new method generating a Palais-Smale sequence with an additional property related to Pohozaev identity.

AB - We study the existence of radially symmetric solutions of the following nonlinear scalar field equations in ℝN : -Δu = g(u) in ℝN', u ∈ H1 (ℝN). We give an extension of the existence results due to H. Berestycki, T. GaIloüe't and O. Kavian [2]. We take a mountain pass approach in H1(ℝ N) and introduce a new method generating a Palais-Smale sequence with an additional property related to Pohozaev identity.

KW - Minimax methods

KW - Nonlinear scalar field equations

KW - Radially symmetric solutions

UR - http://www.scopus.com/inward/record.url?scp=77956325764&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956325764&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:77956325764

VL - 35

SP - 253

EP - 276

JO - Topological Methods in Nonlinear Analysis

JF - Topological Methods in Nonlinear Analysis

SN - 1230-3429

IS - 2

ER -